MathSciNet Relay Station
MathSciNet bibliographic data
MR519596 (58 #24929) 65J05
Zlobec, S. On computing the best least squares solutions in Hilbert space. Rend. Circ. Mat. Palermo (2) 25 (1976), no. 3, 256–270 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement